Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 64, NWS Nashville, TN

March 29, 20207 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 2:03 AM CDT for 7 counties in Tennessee. It was in force for 42 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2020, 2:03 AM CDT (07:03 UTC)
Expired
Mar 29, 2020, 2:45 AM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Coffee County, TN, DeKalb County, TN, Grundy County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 104 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:07 AM CDTTSTM WND DMG3 S Smithville, TNGAS STATION SIGN DAMAGED, POWER POLE SNAPPED
Mar 29, 2:07 AM CDTTSTM WND DMG3 Wnw Smithville, TNPOWER POLE SNAPPED, ALONG WITH 4 LARGE OAKS DOWN
Mar 29, 2:10 AM CDTTSTM WND DMG8 E Smithville, TNLIGHT POLES DOWN AND METAL SIDING SPREAD AROUND BILLINGS ROAD NEAR SMITHVILLE. TIME ESTIMATED FROM RADAR.
Mar 29, 2:10 AM CDTTSTM WND DMG9 N Mcminnville, TNIN DIBRELL; TREES DOWN, SHINGLES BLOWN OFF OF A HOUSE AND SHED. SIDING DAMAGE TO THE HOME AS WELL AS A FLAG POLE BENT.
Mar 29, 2:12 AM CDTTSTM WND DMG4 Sw Sparkman, TNVERY LARGE UPROOTED TREE. TIME ESTIMATED FROM RADAR.
Mar 29, 2:12 AM CDTTSTM WND DMG6 W Sparkman, TNDOWNED POWER LINES, SNAPPED AND UPROOTED TREES IN THE AREA OF ROCK ISLAND
Mar 29, 2:18 AM CDTTSTM WND DMG4 Sw Sparkman, TNTREE THROUGH A LARGE METAL BARN
Mar 29, 2:23 AM CDTTSTM WND DMGDoyle, TNMETAL SHED ROOD IN POWERLINES, MULTIPLE TREES DOWN
Mar 29, 2:26 AM CDTTSTM WND DMG2 Ssw Sparta, TNTRAIN CARS FLIPPED OFF TRACK NEAR IRIS DRIVE. TIME ESTIMATED FROM RADAR.
Mar 29, 2:26 AM CDTTSTM WND DMG7 W Sparta, TNTREES UPROOTED, FLAG POLE BENT, FRONT PORCH PULLED FROM CONCRETE POST AT OLD ZION CEMETERY IN CASSVILLE
Mar 29, 2:30 AM CDTTSTM WND DMG4 Nnw Sparta, TNTREES DOWN AND POWER OUTAGES REPORTED NEAR RIDGEWOOD DR IN NORTH SPARTA.
Mar 29, 2:30 AM CDTTSTM WND DMGSparta, TNREPORTS OF TREES DOWN AND ROOFS BLOWN OFF OF HOMES NEAR BON AIR, DOYLE, AND SPARTA.
Mar 29, 2:32 AM CDTTSTM WND DMG7 Ene Sparta, TN12 HOMES RECEIVED DAMAGE AT BON AIR MOUNTAIN
Mar 29, 2:35 AM CDTTSTM WND DMG5 W Pleasant Hill, TNBACK PORCH ROOF BLOWN OFF A HOUSE IN THE RAVENSCROFT AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

068 
WUUS54 KOHX 290703
SVROHX
TNC031-041-061-141-175-177-185-290745-
/O.NEW.KOHX.SV.W.0064.200329T0703Z-200329T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
203 AM CDT Sun Mar 29 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  De Kalb County in Middle Tennessee...
  Van Buren County in Middle Tennessee...
  Warren County in Middle Tennessee...
  East central Coffee County in Middle Tennessee...
  Northern Grundy County in Middle Tennessee...
  White County in Middle Tennessee...
  Southern Putnam County in Middle Tennessee...

* Until 245 AM CDT.

* At 203 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles east of Woodbury to near Manchester, moving
  east at 80 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  McMinnville, Sparta, Smithville, Spencer, Monterey, Altamont,
  Morrison, Doyle, Beersheba Springs, Dowelltown, Centertown, Viola,
  Hamptons Crossroads, Bakers Crossroads, Virgin Falls State Natural
  Area, Burgess Falls State Park and Rock Island State Park.

This includes Interstate 40 between mile markers 296 and 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3541 8602 3584 8588 3599 8602 3616 8523
      3598 8526 3591 8524 3581 8524 3579 8527
      3579 8525 3576 8527 3572 8527 3565 8534
      3555 8546 3553 8561 3549 8554
TIME...MOT...LOC 0703Z 249DEG 70KT 3582 8592 3549 8603 

HAIL...0.88IN
WIND...70MPH
 
$$

Hawblitzel
3 follow-up statements
366 
WWUS54 KOHX 290720
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
220 AM CDT Sun Mar 29 2020

TNC031-061-290729-
/O.CAN.KOHX.SV.W.0064.000000T0000Z-200329T0745Z/
Coffee TN-Grundy TN-
220 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COFFEE AND
NORTHERN GRUNDY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3598 8526 3591 8524 3581 8524 3579 8527
      3579 8525 3572 8527 3555 8546 3553 8561
      3553 8585 3584 8579 3601 8590 3616 8523
TIME...MOT...LOC 0719Z 243DEG 75KT 3600 8562 3579 8562 3564 8568 

$$

TNC041-141-175-177-185-290745-
/O.CON.KOHX.SV.W.0064.000000T0000Z-200329T0745Z/
De Kalb TN-Van Buren TN-Warren TN-White TN-Putnam TN-
220 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN DE KALB...VAN BUREN...WARREN...WHITE AND SOUTHERN
PUTNAM COUNTIES...

At 219 AM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Sparta to 9 miles west of Spencer
to 6 miles southeast of McMinnville, moving northeast at 85 mph.

HAZARD...75 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
McMinnville, Sparta, Smithville, Spencer, Monterey, Doyle, Hamptons
Crossroads, Bakers Crossroads, Virgin Falls State Natural Area,
Burgess Falls State Park and Rock Island State Park.

This includes Interstate 40 between mile markers 296 and 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3598 8526 3591 8524 3581 8524 3579 8527
      3579 8525 3572 8527 3555 8546 3553 8561
      3553 8585 3584 8579 3601 8590 3616 8523
TIME...MOT...LOC 0719Z 243DEG 75KT 3600 8562 3579 8562 3564 8568 

HAIL...0.88IN
WIND...70MPH
 
$$

Hawblitzel
433 
WWUS54 KOHX 290733
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
233 AM CDT Sun Mar 29 2020

TNC041-290742-
/O.CAN.KOHX.SV.W.0064.000000T0000Z-200329T0745Z/
De Kalb TN-
233 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE KALB COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3598 8526 3591 8524 3581 8524 3579 8527
      3579 8525 3572 8527 3555 8546 3553 8561
      3561 8572 3590 8554 3607 8560 3616 8523
TIME...MOT...LOC 0732Z 249DEG 70KT 3608 8537 3587 8537 3572 8543 

$$

TNC141-175-177-185-290745-
/O.CON.KOHX.SV.W.0064.000000T0000Z-200329T0745Z/
Van Buren TN-Warren TN-White TN-Putnam TN-
233 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR VAN BUREN...SOUTHEASTERN WARREN...WHITE AND SOUTHEASTERN PUTNAM
COUNTIES...

At 232 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Monterey to 7 miles southeast of
Sparta to near Spencer, moving east at 80 mph.

HAZARD...75 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sparta, Spencer, Monterey, Doyle, Hamptons Crossroads, Bakers
Crossroads, Virgin Falls State Natural Area and Burgess Falls State
Park.

This includes Interstate 40 between mile markers 298 and 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3598 8526 3591 8524 3581 8524 3579 8527
      3579 8525 3572 8527 3555 8546 3553 8561
      3561 8572 3590 8554 3607 8560 3616 8523
TIME...MOT...LOC 0732Z 249DEG 70KT 3608 8537 3587 8537 3572 8543 

HAIL...0.88IN
WIND...70MPH
 
$$

Hawblitzel
311 
WWUS54 KOHX 290743
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
243 AM CDT Sun Mar 29 2020

TNC141-175-177-185-290753-
/O.EXP.KOHX.SV.W.0064.000000T0000Z-200329T0745Z/
Van Buren TN-Warren TN-White TN-Putnam TN-
243 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR VAN BUREN...SOUTHEASTERN
WARREN...WHITE AND SOUTHEASTERN PUTNAM COUNTIES WILL EXPIRE AT 245 AM
CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3598 8526 3591 8524 3581 8524 3579 8527
      3579 8525 3572 8527 3555 8546 3553 8561
      3561 8572 3590 8554 3607 8560 3616 8523
TIME...MOT...LOC 0743Z 249DEG 70KT 3615 8515 3594 8515 3579 8521 

$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:24 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 29, 12:24 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1224 AM CDT Sun Mar 29 2020

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

I'm going to start with the most important part of this AFD: we are
expecting severe weather tonight in the form of damaging straight
line winds, hail and tornadoes. Because of this, let me re-emphasize
the following:

1. This is going to be a nighttime event. Please make sure you have
multiple ways to get warnings that may be issued for you. This does
NOT mean having downloaded multiple apps on your phone. Your phone,
turned on and up, is one way. A second would be a properly
programmed NOAA weather radio -- something that will wake you up in
the event you go under a warning while you are asleep.

2. Have a safety plan for your family in place now. Practice it. If
you need help putting one of these together, visit ready.gov. They
have great information on what you need to do PRIOR to going under a
warning. This includes having plan to get to shelter in a timely
manner. If you live in a mobile home, this could include being in
that shelter during the watch, not just if you go under a warning.

3. Please treat Severe Thunderstorm Warnings with the same priority
you would a Tornado Warning. Winds blowing in a straight line versus
those spinning around in a circle at 70 mph or more can do the same
kind of damage. Just take shelter.

I'll climb down off my soapbox now.

Yes, severe storms will be possible tonight. Here are the highlights
from my update earlier, as things have not changed in the last
couple of hours:

The strong cap, being seen in current LAPS soundings, looks like it
will be in place throughout the afternoon and early evening hours.
This is what we're going to have to watch closely as we get into the
6 pm timeframe. If that cap starts to break, then we could see some
discrete development. However, the current thinking is that the cap
will hold tight until we can get the 850-700mb jet structure closer
to the mid-state, which will probably be the 7-9 pm time frame. This
should erode the cap and allow convection to begin developing across
West TN/North MS, with storms then moving into Middle TN shortly
after that. Helicities do pick up right around that time (which will
help organization). If we can elude the discrete development in the
early evening hours and only have to deal with the activity closest
to the front, then we should be dealing with a QLCS/broken line type
event. Of note, no matter what soundings we look at, even though I
said they pick up, helicities are not off the charts. Some of our
bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2,
where this evening is in the neighborhood of about 300, based on
latest guidance. This could help us in the tornado department and is
really why we're focusing on this event being more of a straight-
line wind event, but tornadoes are NOT out of the question, by any
means. In addition, because of this more-likely scenario I've drawn
out here, the large hail threat should be less as well, due to storm
mode. Quarters are more likely versus anything much bigger.

For more on timing, including graphics, visit our website
weather.gov/ohx.

On that note, storms should be pulling off the Cumberland Plateau
prior to sunrise and it looks like we'll return to the dry
conditions we've been experiencing the last few days. Our next
system is progged for Tuesday and models continue to keep the
surface low moving west to east over northern Alabama, which keeps
us out of the warm sector and any severe threat south of Middle TN.

Following Tuesday's rain, we should have a couple more days of dry
conditions then another system on Friday. Models aren't in great
agreement regarding this system's evolution, so more to come on
that. For now, please remain weather aware as the sun sets.

&&

.AVIATION...
06Z TAF DISCUSSION.

Cold front expected to push through overnight with the boundary
exiting the Plateau area between 09z and 12z. Thunderstorm
development is expected along and in advance of this feature.
A few wind gusts will still be possible. Otw, all precip will
exit the area by 12Z with partial clearing beginning in the
afternoon.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 20 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
512 AM CDT Sat Mar 28 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-291015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
512 AM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Several rivers will remain above action stage through today.

Strong to severe thunderstorms may develop after 4 PM today,
though the greatest chance for severe weather will be from 8 PM
tonight through early Sunday morning. All modes of severe weather
are possible, including damaging wind gusts, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong to severe storms may linger into the early morning
hours on Sunday. Damaging wind gusts, large hail, and a tornado
will remain possible.

Several rivers will remain above action stage into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight into early Sunday
morning.

Schaper

In the hours before

Local storm report, Mar 29, 1:07 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
107 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             LORETTO                 35.08N  87.44W
03/29/2020  E1.25 INCH       LAWRENCE           TN   EMERGENCY MNGR

&&

EVENT NUMBER OHX2000211

SCHAPER
Special weather statement, Mar 29, 1:10 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Nashville TN
110 AM CDT Sun Mar 29 2020

TNZ010-011-031-033-290700-
Overton TN-Pickett TN-Clay TN-Jackson TN-
110 AM CDT Sun Mar 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OVERTON...PICKETT...
NORTHERN JACKSON AND CLAY COUNTIES UNTIL 200 AM CDT...

At 110 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Tompkinsville to 9 miles
northeast of Carthage. Movement was northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Livingston, Celina, Gainesboro, Byrdstown, Wolf River Dock, Moss,
Whitleyville, Huntersville, Dale Hollow Lake, Static and Standing
Stone State Park.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3662 8501 3656 8504 3655 8505 3653 8505
      3653 8507 3650 8509 3644 8510 3635 8583
      3660 8579 3662 8575 3661 8550 3663 8527
TIME...MOT...LOC 0610Z 242DEG 49KT 3660 8572 3636 8584

Hawblitzel
Special weather statement, Mar 29, 1:12 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
112 AM CDT Sun Mar 29 2020

TNZ059>062-075-290700-
Rutherford TN-Williamson TN-Bedford TN-Maury TN-Marshall TN-
112 AM CDT Sun Mar 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...SOUTHERN
RUTHERFORD...SOUTHEASTERN MAURY...SOUTHEASTERN WILLIAMSON AND
NORTHERN BEDFORD COUNTIES UNTIL 200 AM CDT...

At 112 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Lewisburg, moving northeast at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Murfreesboro, Columbia, Lewisburg, Spring Hill, Nolensville, Chapel
Hill, Eagleville, Christiana, I-65 East Of Columbia, Fosterville,
Triune, Rover, Deason, Rockvale, Farmington and Unionville.

This includes the following highways...
 Interstate 65 between mile markers 35 and 52.
 Interstate 24 between mile markers 77 and 94.
 Interstate 840 between mile markers 35 and 52.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3560 8704 3596 8659 3570 8622 3569 8625
      3567 8624 3566 8625 3544 8684
TIME...MOT...LOC 0612Z 230DEG 46KT 3557 8684

Hawblitzel
Special weather statement, Mar 29, 1:20 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
120 AM CDT Sun Mar 29 2020

TNZ061-075-095-290645-
Bedford TN-Giles TN-Marshall TN-
120 AM CDT Sun Mar 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL...NORTHEASTERN
GILES AND SOUTHERN BEDFORD COUNTIES UNTIL 145 AM CDT...

At 120 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Pulaski, moving northeast at 75 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Shelbyville, Lewisburg, Cornersville, Belfast, Frankewing, Raus and
Farmington.

This includes Interstate 65 between mile markers 11 and 32.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3528 8702 3545 8688 3559 8648 3541 8627
      3538 8633 3536 8633 3535 8637 3535 8641
      3532 8642 3533 8646 3536 8649 3535 8653
      3536 8654 3537 8660 3533 8660 3531 8668
      3525 8675 3526 8683 3516 8683 3511 8696
TIME...MOT...LOC 0620Z 230DEG 64KT 3521 8690

Hawblitzel
Local storm report, Mar 29, 1:31 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND DMG     1 SSW LEWISBURG         35.44N  86.79W
03/29/2020                   MARSHALL           TN   EMERGENCY MNGR

            TREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR
            CORNERSVILLE RD.

&&

EVENT NUMBER OHX2000212

SCHAPER
Local storm report, Mar 29, 1:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
150 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
03/28/2020                   STEWART            TN   EMERGENCY MNGR

            TREES DOWN ON COX HOLLOW RD...ONE ON HOUSE.

1034 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
03/28/2020  M63 MPH          MONTGOMERY         TN   ASOS

            MEASURED 63 MPH WIND GUST AT THE CKV ASOS

1235 AM     HAIL             LORETTO                 35.08N  87.44W
03/29/2020  E1.00 INCH       LAWRENCE           TN   EMERGENCY MNGR

1235 AM     HAIL             LORETTO                 35.08N  87.44W
03/29/2020  E1.25 INCH       LAWRENCE           TN   EMERGENCY MNGR

1239 AM     HAIL             6 S LAWRENCEBURG        35.16N  87.35W
03/29/2020  E0.88 INCH       LAWRENCE           TN   EMERGENCY MNGR

            ALSO REPORTED 50 MPH WINDS IN LEOMA.

0116 AM     TSTM WND DMG     1 SSW LEWISBURG         35.44N  86.79W
03/29/2020                   MARSHALL           TN   EMERGENCY MNGR

            TREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR
            CORNERSVILLE RD.

&&

EVENT NUMBER OHX2000207 OHX2000208 OHX2000209 OHX2000211 OHX2000210
OHX2000212

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:06 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart39 min
Mar 28, 8:44 PM CDTSpecial Weather StatementOHXStewart31 min
Mar 28, 9:43 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart47 min
Mar 28, 9:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart47 min
Mar 28, 10:03 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry57 min
Mar 28, 10:23 PM CDTTornado WarningOHXDickson, Humphreys18 min
Mar 28, 10:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson53 min
Mar 28, 10:43 PM CDTSevere Thunderstorm WarningOHXWayne47 min
Mar 28, 10:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner36 min
Mar 28, 10:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury38 min
Mar 28, 11:21 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Wayne24 min
Mar 28, 11:29 PM CDTSpecial Weather StatementOHXMacon, Sumner61 min
Mar 28, 11:39 PM CDTSpecial Weather StatementOHXWilliamson36 min
Mar 28, 11:43 PM CDTSpecial Weather StatementOHXMaury32 min
Mar 28, 11:57 PM CDTAreal Flood AdvisoryOHXHickman, Lawrence, Lewis, Maury, Wayne3 hr
Mar 28, 11:57 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson13 min
Mar 29, 12:12 AM CDTSpecial Weather StatementOHXLawrence48 min
Mar 29, 12:21 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne24 min
Mar 29, 12:39 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury36 min
Mar 29, 12:48 AM CDTSpecial Weather StatementOHXJackson, Smith27 min
Mar 29, 12:52 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence38 min
Mar 29, 12:55 AM CDTFlash Flood WarningOHXLawrence, Wayne3 hr
Mar 29, 1:10 AM CDTSpecial Weather StatementOHXClay, Pickett50 min
Mar 29, 1:12 AM CDTSpecial Weather StatementOHXMarshall48 min
Mar 29, 1:20 AM CDTSpecial Weather StatementOHXBedford, Marshall25 min
Mar 29, 1:32 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Warren43 min
Mar 29, 1:51 AM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Mar 29, 2:29 AM CDTTornado WarningOHXCumberland, Putnam, White16 min
Mar 29, 2:34 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam41 min
Mar 29, 3:10 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren35 min
Mar 29, 4:01 AM CDTSpecial Weather StatementOHXCumberland14 min
Mar 29, 4:03 AM CDTSevere Thunderstorm WarningOHXCumberland13 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.